A note on a theorem of I.S. Cohen

Batho, Edward H.

Portugaliae mathematica (1959)

  • Volume: 18, Issue: 4, page 187-192
  • ISSN: 0032-5155

How to cite


Batho, Edward H.. "A note on a theorem of I.S. Cohen." Portugaliae mathematica 18.4 (1959): 187-192. <http://eudml.org/doc/114824>.

author = {Batho, Edward H.},
journal = {Portugaliae mathematica},
keywords = {lattices, rings, fields},
language = {eng},
number = {4},
pages = {187-192},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on a theorem of I.S. Cohen},
url = {http://eudml.org/doc/114824},
volume = {18},
year = {1959},

AU - Batho, Edward H.
TI - A note on a theorem of I.S. Cohen
JO - Portugaliae mathematica
PY - 1959
PB - Sociedade Portuguesa de Matemática
VL - 18
IS - 4
SP - 187
EP - 192
LA - eng
KW - lattices, rings, fields
UR - http://eudml.org/doc/114824
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.